MAUDE Adverse Event Report: BIOMET FRANCE S.A.R.L. ENDOBON XENOGRAFT GRANULATES LARGE 8 ML; BONE GRAFTING MATERIAL, SYNTHETIC

BIOMET FRANCE S.A.R.L. ENDOBON XENOGRAFT GRANULATES LARGE 8 ML; BONE GRAFTING MATERIAL, SYNTHETIC
Model Number N/A
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Reaction (2414)
Date of Event 05/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source, foreign - event occurred in (b)(6).The device will not be returned to the manufacturer.Therefore it will not be analyzed.The device history record has been reviewed.No discrepancies were found.With the available information, the exact root cause of the event could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
The doctor reported an allergic reaction to endobon product.The doctor reported that sinus lift in tooth position 16 was performed on (b)(6) 2018.7 days later, after medication treatment had already been finished, the patient developed an allergic reaction with exanthem and itch.The symptoms appeared in particular in the face, on the neck and cleavage, not in the patient mouth.Cortisone treatment was performed.As patient's condition did not improve, doctor removed completely the endobon product on (b)(6) 2018.Information on patient health status received the (b)(6) 2018 confirmed that the patient is well and the allergy has gone.2 endobon products were involved in this event.The investigation for the second endobon product is performed in the report for (b)(4).

Brand Name
ENDOBON XENOGRAFT GRANULATES LARGE 8 ML
Common Device Name
BONE GRAFTING MATERIAL, SYNTHETIC
Manufacturer (Section D)
BIOMET FRANCE S.A.R.L.
plateau de lautagne bp75
valence cedex 26903
FR  26903
MDR Report Key8297519
Report Number3006946279-2019-00085
Device Sequence Number1953449
Product Code LYC
UDI-Device Identifier03599870097588
UDI-Public03599870097588
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K110449
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Model NumberN/A
Device Catalogue NumberROXLG80
Device Lot NumberX0273004
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2018
Initial Report FDA Received Date02/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR